MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC3434C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: vamc3434c100tu, sn (b)(4), expiration date: 2018-05-10, udi # (b)(4); vamf3834c150tu, sn (b)(4), expiration date: 2018 -07-18, udi # (b)(4).
 
Event or Problem Description
A valiant stent graft system was implanted in the patient for the endovascular treatment of a small penetrating ulcer that was approximately 3 cm long and a 7 cm long distal aortic dissection.The celiac artery had been previously coiled on an unknown date prior to the index procedure.The stent grafts were implanted approximately 3 cm proximal to the celiac artery.It was reported that, approximately four months post index procedure, a ct revealed that there was false lumen perfusion and that the dissection had continued to increase.The physician elected to implant an additional valiant stent graft distal extension twenty-three days later.The dissection was successfully covered and the event was resolved.Per the physician, the cause of the event was due to distal aortic remodeling.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6247275
Report Number2953200-2017-00044
Device Sequence Number10869284
Product Code MIH
UDI-Device Identifier00643169346574
UDI-Public00643169346574
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2017
Device Model NumberVAMC3434C150TU
Device Catalogue NumberVAMC3434C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by Manufacturer12/28/2016
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR